# SDR ASOA201001903

- Difficulty date: December 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 10106
- Aircraft time: 19,301 hours, 14,153 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPT WINDSHIELD BURNED AND CRACKED.  REPLACED CAPT WINDSHIELD IAW AMM 56-11-01.  OPS CHECK AND LEAK CHECK GOOD.
